# SDR UPS98825885

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36431112
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CARGO DECK UPPER SURFACE WING CTR SECTION FS 781 RBL 62 CORROSION BETWEEN 2 FASTENERS AND CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
